# SDR IPXA2021010964247

- Difficulty date: January 9, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 108,225 hours, 18,094 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 65B0352060
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB TIP END RIB WEB FOUND CRACKED REQUIRES REPLACEMENT. REPLACED WEB WITH PRODUCTION PART INSTALLED PER SRM 51-40-02 & 51-40-04.
